Alert archive / New Mexico / Flash Flood Warnings in 2013
Flash Flood Warning 8, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Jul 8, 2013, 1:37 PM MDT for San Miguel County, New Mexico. It was in force for 113 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 8, 2013, 1:37 PM MDT (19:37 UTC)
- Expired
- Jul 8, 2013, 3:30 PM MDT
- In force
- 113 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
County San Miguel County, NM
The radar
The Albuquerque radar (KABX), 124 km from the middle of the area, began a volume at 19:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 7.6 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2475 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- -36 m²/s²
- 0-3 km storm-relative helicity
- -11 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
124
WGUS55 KABQ 081937
FFWABQ
NMC047-082130-
/O.NEW.KABQ.FF.W.0008.130708T1937Z-130708T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
137 PM MDT MON JUL 8 2013
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHWESTERN SAN MIGUEL COUNTY IN NORTHEAST NEW MEXICO
* UNTIL 330 PM MDT
* AT 136 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM A THUNDERSTORM NEAR TERERRO...OR ABOUT 18
MILES EAST OF SANTA FE. THE STORM PRODUCING VERY HEAVY RAIN WAS
NEARLY STATIONARY. UP TO ONE INCH OF RAIN MAY FALL IN LESS THAN 30
MINUTES.
THIS WILL IMPACT THE TRES LAGUNAS BURN SCAR INCLUDING BUT NOT
LIMITED TO HOLY GHOST CREEK AND SUMMER HOME AREA...DAVIS CREEK...
FOREST ROADS 92 AND 572...SOLDIER CREEK...COW CREEK...INDIAN
CREEK...TERERRO...WINDY BRIDGE...TRES LAGUNAS...LOWER DALTON...AND
AREAS SOUTH ALONG PECOS CANYON...INCLUDING STATE ROAD 63.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROADWAY. MANY FLASH
FLOOD DEATHS OCCUR IN AUTOMOBILES.
RUNOFF FROM RAINFALL WILL CAUSE ELEVATED WATER LEVELS WITHIN
VULNERABLE DRAINAGES IN AND DOWNSTREAM OF THE TRES LAGUNAS FIRE BURN
AREA.
&&
LAT...LON 3580 10572 3580 10553 3566 10553 3562 10568
3566 10571
$$
343 follow-up statements
195
WGUS75 KABQ 082009
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
209 PM MDT MON JUL 8 2013
NMC047-082130-
/O.CON.KABQ.FF.W.0008.000000T0000Z-130708T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN MIGUEL-
209 PM MDT MON JUL 8 2013
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 330 PM MDT FOR
NORTHWESTERN SAN MIGUEL COUNTY...
AT 207 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM PRODUCING VERY HEAVY RAIN NEAR TERERRO...OR
ABOUT 17 MILES EAST OF SANTA FE. THE STORM PRODUCING VERY HEAVY RAIN
WAS NEARLY STATIONARY. UP TO ONE INCH OF RAIN HAS ALREADY FALLEN
OVER THE BURN SCAR...AND UP TO ONE HALF INCH OF ADDITIONAL RAINFALL
IS POSSIBLE.
THIS WILL IMPACT THE TRES LAGUNAS BURN SCAR INCLUDING BUT NOT
LIMITED TO HOLY GHOST CREEK AND SUMMER HOME AREA...DAVIS CREEK...
FOREST ROADS 92 AND 572...SOLDIER CREEK...COW CREEK...INDIAN
CREEK...TERERRO...WINDY BRIDGE...TRES LAGUNAS...LOWER DALTON...AND
AREAS SOUTH ALONG PECOS CANYON...INCLUDING STATE ROAD 63.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROADWAY. MANY FLASH
FLOOD DEATHS OCCUR IN AUTOMOBILES.
RUNOFF FROM RAINFALL WILL CAUSE ELEVATED WATER LEVELS WITHIN
VULNERABLE DRAINAGES IN AND DOWNSTREAM OF THE TRES LAGUNAS FIRE BURN
AREA.
&&
LAT...LON 3580 10572 3580 10553 3566 10553 3562 10568
3566 10571
$$
34535
WGUS75 KABQ 082050
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
250 PM MDT MON JUL 8 2013
NMC047-082130-
/O.CON.KABQ.FF.W.0008.000000T0000Z-130708T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN MIGUEL-
250 PM MDT MON JUL 8 2013
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 330 PM MDT FOR
NORTHWESTERN SAN MIGUEL COUNTY...
AT 248 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES
LIGHT RAIN WAS CONTINUING NEAR TERERRO...OR ABOUT 16 MILES EAST OF
SANTA FE...OVER THE TRES LAGUNAS BURN SCAR. UP TO 1.5 INCHES OF RAIN
MAY HAVE FALLEN ACROSS THE BURN SCAR. THOUGH THE HEAVY RAIN HAS
ENDED...RUNOFF AND FLASH FLOODING WILL CONTINUE.
THIS WILL IMPACT THE TRES LAGUNAS BURN SCAR INCLUDING BUT NOT
LIMITED TO HOLY GHOST CREEK AND SUMMER HOME AREA...DAVIS CREEK...
FOREST ROADS 92 AND 572...SOLDIER CREEK...COW CREEK...INDIAN
CREEK...TERERRO...WINDY BRIDGE...TRES LAGUNAS...LOWER DALTON...AND
AREAS SOUTH ALONG PECOS CANYON...INCLUDING STATE ROAD 63.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
RUNOFF FROM RAINFALL WILL CAUSE ELEVATED WATER LEVELS WITHIN
VULNERABLE DRAINAGES IN AND DOWNSTREAM OF THE TRES LAGUNAS FIRE BURN
AREA.
DO NOT ATTEMPT TO DRIVE THROUGH FLOODED LOW WATER CROSSINGS. MANY
FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES.
&&
LAT...LON 3580 10572 3580 10553 3566 10553 3562 10568
3566 10571
$$
34031
WGUS75 KABQ 082125
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
325 PM MDT MON JUL 8 2013
NMC047-082135-
/O.EXP.KABQ.FF.W.0008.000000T0000Z-130708T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN MIGUEL-
325 PM MDT MON JUL 8 2013
...FLASH FLOOD WARNING WILL EXPIRE AT 330 PM MDT FOR NORTHWESTERN SAN
MIGUEL COUNTY...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE RAINFALL WAS
ENDING ACROSS THE TRES LAGUNAS BURN SCAR...AND THE FLASH FLOOD
THREAT WAS DIMINISHING. SOME MINOR FLOODING MAY CONTINUE...BUT THE
THREAT FOR FLASH FLOODING IS ENDING. THUS...THE FLASH FLOOD WARNING
HAS BEEN ALLOWED TO EXPIRE.
LAT...LON 3580 10572 3580 10553 3566 10553 3562 10568
3566 10571
$$
34What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jul 8, 11:31 AM MDT, 2 hours 6 minutes earlier.
Area forecast discussion, Jul 8, 11:31 AM MDT, 2 hours 6 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1131 AM MDT MON JUL 8 2013 .AVIATION... 18Z TAF CYCLE VFR CONDITIONS FORECAST TO PREVAIL AT AREA TERMINALS THROUGH THE NEXT 24HRS. HOWEVER...MVFR CONDITIONS ARE EXPECTED WITH SCATTERED SHOWERS AND THUNDERSTORMS THIS AFTERNOON/EVENING NEAR KABQ...KSAF AND KLVS. SHORT-LIVED IFR CONDITIONS...SMALL HAIL AND GUSTY/ERRATIC WINDS ARE LIKELY IN/NEAR THE STRONGER STORMS. PEAK THUNDERSTORM PERIOD FOR KABQ AND KSAF WILL BE FROM 22-02Z. 11 && .PREV DISCUSSION...301 AM MDT MON JUL 8 2013... CURRENTLY...OVERNIGHT CONVECTION WITH SOME THUNDER CONTINUING IN BROAD CIRCULATION ABOUT RIDGE CORE CENTERED OVER THE HEART OF NEW MEXICO. SURFACE CHARTS PLACING DOME OF HIGH PRESSURE OVER CENTRAL COLORADO...AND BROAD SURFACE TROUGH LYING ALONG THE MEXICO BORDER. MODELS...IN REASONABLE AGREEMENT THROUGH THE WORK WEEK AND UPCOMING WEEKEND INTO THE FOLLOWING WORK WEEK. PLAUSIBLE CONSENSUS STRENGTHENS RIDGE CORE OVER THE SOUTHERN U.S. DURING THE DAY TODAY WITH CORE CENTERED ON NEW MEXICO. CORE WILL MAKE SUBTLE SHIFT TO THE FOUR CORNERS AND ARIZONA BORDER COUNTRY BY MIDWEEK AND EXPAND RAPIDLY NORTHWARD INTO THE CANADIAN ARCTIC FOR THE LAST HALF OF THE WORK WEEK. NORTHWARD GROWTH WILL SHIFT RIDGE CENTROID TO KANSAS BY FRIDAY...WITH POSITION HANGING TOUGH AS THE WEEKEND GETS STARTED. CORE WILL START TO MIGRATE BACK TOWARD NEW MEXICO BY MONDAY MORNING. AN INTERESTING FEATURE DROPPING OUT OF THE SOUTHERN APPALACHIANS TO THE GULF OF MEXICO MAY SPAWN AN EASTERLY WAVE THAT WILL MOVE THROUGH SOUTH TEXAS THROUGH MIDWEEK AND UNDERCUT THE CURRENT PERSISTENT RIDGE ACROSS THE SOUTHWEST U.S. HAVE GIVEN SOME PLAY TO THIS UNUSUAL PATTERN WITH ADDED CLOUD AND SOME PRECIP CHANCES FOR MIDWEEK...BASED ON BOTH GFS AND ECMWF CARRYING THIS SAME EVOLUTION NEAR THE END OF THEIR LATEST RUNS. ADDED CONFIDENCE WILL BE JUSTIFIED IF RUN TO RUN CONTINUITY CAN BE SUSTAINED IN FUTURE RUNS...AND THESE WILL BE WATCHED CLOSELY. FOR TODAY...RIDGE CORE REMAINING PARKED OVER NEW MEXICO SEPARATING WEAK SURFACE TROUGH OVER EASTERN COLORADO AND A DEEPER TROUGH ALONG THE MEXICO BORDER TO THERMAL LOW OVER THE LOWER COLORADO RIVER VALLEY NEAR YUMA. ANOTHER REPEAT PERFORMANCE ON CONVECTIVE RECYCLING OF AVAILABLE MOISTURE...WITH NORTHERN AND WESTERN HIGH COUNTRY FAVORED FOR WETTING RAINS THROUGH THIS EVENING. SEASONABLE TEMPERATURES RUNNING RIGHT ON OR A FEW DEGREES BETTER THAN EARLY JULY NORMALS. SOME SOUTHERLY BREEZES DEVELOPING OVER THE NORTHEAST PLAINS NEAR COLORADO SURFACE TROUGH IN THE AFTERNOON...WITH LOCALIZED BREEZINESS ELSEWHERE ON THE EASTERN PLAINS...AND WINDS SHIFTING AND GUSTY NEAR THUNDERSTORMS. FOR TUESDAY...RIDGE CORE SHIFTING A LITTLE WESTWARD TO SIT ON THE ARIZONA BORDER BY TUESDAY AFTERNOON. A FEW DEGREES WARMER WITH TEMPERATURES RUNNING 3 TO 8 DEGREES ABOVE EARLY JULY NORMALS. STRENGTHENING RIDGE CORE WILL BEGIN GRADUAL REDUCTION IN THUNDERSTORM COVERAGE AND INTENSITY FOR THE DAY...BUT WETTING RAINS ARE STILL A GOOD BET FOR THE WESTERN AND SOUTHWESTERN HIGH COUNTRY...WITH LOCALIZED WETTING RAINS POSSIBLE OVER THE NORTHERN MOUNTAINS FOR ANOTHER DAY OF RECYCLED CONVECTION. PENETRATION OF SOMEWHAT COOLER AIR FROM THE NORTHEAST WILL SERVE MAINLY TO SHIFT WINDS TO AN EASTERLY AND SOUTHEASTERLY COMPONENT FOR THE EAST...AND IMPART SOME NORTHERLY FLOW IN THE WEST...AS SURFACE TROUGH DEEPENS FROM ROUGHLY TAOS TO EXTREME WEST TEXAS AND ALONG THE RIO GRANDE VALLEY. FOR WEDNESDAY...RIDGE CORE MOVES TO THE FOUR CORNERS AS SPRAWLING SURFACE LOW BLANKETS MUCH OF NORTHERN AND WESTERN NEW MEXICO. THUNDERSTORM COVERAGE AND INTENSITY WILL MIRROR TUESDAY...WITH NORTHERN AND WESTERN HIGH COUNTRY MOST FAVORED FOR WETTING RAINS. WEAK SURFACE CIRCULATION ABOUT SPRAWLING LOW WILL GENERALLY INTRODUCE A SOUTHEAST FLOW REGIME THROUGH WEDNESDAY AFTERNOON...WITH LOCAL SOUTHEAST BREEZES OVER THE EAST IN THE AFTERNOON. FOR THURSDAY...RIDGE CORE RETURNING BACK OVER NEW MEXICO AND EXPANDING LOBE NORTHWARD TO THE CANADA BORDER. SURFACE LOW SHIFT TO NORTHERN CHIHUAHUA AND CONTINUES SUPPORT FOR BROAD SOUTH TO SOUTHEAST FLOW ACROSS THE STATE. UP TICK IN CONVECTION WILL EXPAND THUNDERSTORM COVERAGE BACK OUT TO THE EAST...AND MAINTAIN ELEVATED CHANCES FOR WETTING RAINS OVER THE WESTERN AND NORTHERN HIGH COUNTRY. TEMPERATURES REMAINING CLOSE TO MID JULY SEASONAL NORMALS. OUTLOOK...FRIDAY THROUGH WEEKEND...RIDGE CORE OVER NEW MEXICO MAKING GENTLE NORTHWARD AND EASTWARD NUDGE THROUGH THE WEEKEND...AS SURFACE TROUGH SHARPENS FROM EASTERN COLORADO ACROSS THE TEXAS PANHANDLE AND CURVES WESTWARD ACROSS NORTHERN MEXICO. THUNDERSTORM CHANCES CONTINUE CENTRAL AND WEST THROUGH SATURDAY...WITH CHANCES INCREASING OVER THE NORTHEAST ON SUNDAY IN VICINITY OF THE SURFACE TROUGH. SOUTHWEST BREEZES OVER THE EASTERN SLOPE AND ADJACENT PLAINS OF THE CENTRAL MOUNTAIN CHAIN FRIDAY AFTERNOON...WITH LOCALIZED SOUTH TO SOUTHEAST BREEZES ACROSS THE EASTERN PLAINS OVER THE WEEKEND. STEADY TEMPERATURE TRENDS...RUNNING CLOSE TO MID JULY NORMALS. SHY .FIRE WEATHER... SIMILAR THUNDERSTORM COVERAGE AND MOTION TO THAT EXPERIENCED SUNDAY IS ON TAP FOR TODAY. UPPER LEVEL HIGH WILL WOBBLE OVER NM DURING NEXT SEVERAL DAYS...PUSHING JUST EAST OF THE STATE TOWARD THE END OF THE WEEK. LOCALLY HEAVY RAIN APPEARS LIKELY THIS AFTERNOON AND EARLY EVENING AS SLOW STORM MOTION COMBINES WITH PRECIPITABLE WATER VALUES ABOVE AVERAGE FOR EARLY JULY. DRIER AIR WILL BEGIN TO WORK INTO NW NM ON TUESDAY AS FLOW AROUND UPPER HIGH TAPS DRY AIR FROM THE GREAT BASIN. LATEST NAM CONTINUES IDEA OF DRIER AIR OVER THE NW PLATEAU BEING REPLACED BY GULF MOISTURE SURGING BACK INTO THE STATE FROM THE SE. THERMAL SFC LOW OVER NE AZ/SE UT WILL REMAIN IN PLACE THROUGH THE REMAINDER OF THE WORK WEEK...CONTINUING A RATHER MOIST SOUTH TO SOUTHEASTERLY SURFACE FLOW ACROSS NM. POOR TO FAIR VENTILATION WILL CONTINUE ACROSS CENTRAL NM...WHILE GOOD TO VERY GOOD VALUES ARE EXPECTED ELSEWHERE. MIXING HEIGHTS WILL INCREASE ON TUESDAY AND WEDNESDAY...IMPROVING VENTILATION INTO THE GOOD TO EXCELLENT CATEGORIES AREA WIDE. SURFACE WINDS WILL REMAIN MODERATE SOUTH TO SOUTHEASTERLY ACROSS THE EASTERN PLAINS AND LIGHT SOUTH TO SELY ELSEWHERE AS THE ABOVE MENTIONED SURFACE LOW OVER NORTHEAST AZ/SE UT BECOMES A SEEMINGLY PERMANENT FEATURE. EXTENDED WEATHER PREDICTION MODELS CONTINUE TO SHOW THE UPPER LEVEL HIGH PRESSURE SHIFTING EASTWARD ON THURSDAY AND FRIDAY. THIS HAS POTENTIAL TO OPEN THE DOOR FOR SOME MID LEVEL SUBTROPICAL MOISTURE...A CLASSIC MONSOON PATTERN...TO MOVE INTO WESTERN NM AS THE EASTERN PLAINS REMAIN GENERALLY DRY AND HOT. 33 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. && 44
Hazardous weather outlook, Jul 8, 5:22 AM MDT, 8 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 522 AM MDT MON JUL 8 2013 NMZ501>540-091200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 522 AM MDT MON JUL 8 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. HOWEVER... THUNDERSTORMS OVER THE NORTHERN...WESTERN...AND CENTRAL HIGH COUNTRY MAY PRODUCE LOCAL DOWNPOURS WITH FREQUENT LIGHTNING AND SOME SMALL HAIL. DOWNPOURS ARE POSSIBLE ON THE BURN SCAR AREAS OF CATRON AND LINCOLN COUNTY...AND OVER THE NORTHERN MOUNTAINS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. HOWEVER... THUNDERSTORMS DEVELOPING EACH DAY OVER THE NORTHERN...WESTERN...AND CENTRAL HIGH COUNTRY MAY PRODUCE LOCAL DOWNPOURS WITH FREQUENT LIGHTNING AND SOME SMALL HAIL. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT MEASURED RAINFALL AMOUNTS...RAINFALL IMPACTS...AND OBSERVED HAIL SIZES THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637. SHY
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 6:32 PM MDT | Areal Flood Advisory | ABQ | Los Alamos, Rio Arriba, Sandoval, Santa Fe | 118 min |
| Jul 7, 8:57 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba, Sandoval | 93 min |
| Jul 8, 4:12 AM MDT | Areal Flood Advisory | ABQ | Santa Fe | 2 hr |
| Jul 8, 12:31 PM MDT | Areal Flood Advisory | ABQ | Mora, San Miguel, Santa Fe | 119 min |
| Jul 8, 1:22 PM MDT | Areal Flood Advisory | ABQ | Los Alamos, Rio Arriba, Sandoval | 3 hr |
| Jul 8, 1:51 PM MDT | Special Weather Statement | ABQ | Taos | 24 min |
| Jul 8, 2:00 PM MDT | Areal Flood Advisory | ABQ | Colfax, Taos | 2 hr |
| Jul 8, 2:28 PM MDT | Special Weather Statement | ABQ | Colfax | 47 min |
| Jul 8, 2:38 PM MDT | Areal Flood Advisory | ABQ | Colfax | 112 min |
| Jul 8, 2:59 PM MDT | Special Weather Statement | ABQ | Bernalillo | 31 min |
| Jul 8, 3:14 PM MDT | Areal Flood Advisory | ABQ | Catron | 2 hr |
| Jul 8, 4:07 PM MDT | Special Weather Statement | ABQ | Santa Fe | 23 min |
| Jul 8, 4:12 PM MDT | Flash Flood Warning | ABQ | Santa Fe | 2 hr |
| Jul 8, 4:27 PM MDT | Areal Flood Advisory | ABQ | Colfax, Union | 2 hr |
| Jul 8, 5:41 PM MDT | Areal Flood Advisory | ABQ | Catron, Socorro | 2 hr |
Nearby
Flash Flood Warnings in New Mexico, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.